# SDR 99UAL900316

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Engine: Pwa PW4060
- System (JASC): 2830 · Fuel Dump System
- Part: Packing
- Part number: M259881150
- Condition: Leaking
- Location: Lt Jet Pump
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INTENSE FUEL SMELL IN COCKPIT AND CABIN JUST AFTER LIFTOFF.  SMELL DISSIPATED IN FIVE MINUTES.  *S/D*  FUEL SMELL DUE TO LEAK AT LEFT JETTISON PUMP CAUSED BY DAMAGED PACKINGS ON LEFT JETTISON PUMP SHUTOFF SLEEVE.  THE TWO M25988-1-150, AND ONE M25988-1-154 PACKINGS WERE REPLACED AND A LEAK CHECK PERFORMED.  NO FURTHER LEAKAGE PRESENT.
